Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take serta 50 for continues 6 months ?

Dear Doctor , Age 40, Weight 90kg, height 5 11 I consult with neurologist regarding heaviness and vertigo during walking and gone through all the test including MRI , Ultrasount, Thirod, B12 etc etc and all the reports shows normal and doctor prescribe me sarta 25 and after two month they have increases the dose by serta 50 , now the heaviness is reduced but not vanish completely doctor says you have to continous these medicines for more six months , kindly advice Dear Doctor, Age 40, Weight 90kg, height 5 11 I consult with neurologist regarding heaviness and vertigo during walking and gone through all the test including MRI, Ultrasount, Thirod, B12 etc etc and all the reports shows normal and doctor prescribe me sarta 25 and after two month they have increases the dose by serta 50 , now the heaviness is reduced but not vanish completely doctor says you have to continous these medicines for more six months , kindly advice
Thu, 12 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Lab Tests ,  
General & Family Physician 's  Response
Dear Mr.Shailendra Katyal,first of all it is good that all the investigation done are normal.This helps in excluding major causes for your complain.As per your height you are quite over weight,your ideal weight should be around 80 kg.You are falling in obese category and need to reduce your weight .You are quite young also so you have to work hard to reduce your weight.Regarding your current problem the Serta is a good drug and you can take as advised and will not have any problem.There is a possibility of some some stress and anxiety induced problem.So do not worry take medicines as advised.Take care and avoid stress and be active.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am having sleep problems for the last 3 months. my doctor has prescribed SERTA 50 which i am taking for the last 2 months. but still there is no effect. i am not having even two hours sleep in the whole night. All day I am yawning but at night my brain is constantly active and not able to sleep. kindly suggest some remedy.

doctor1 MD

My wife 46 yrs suffering from breadt cancer and was operated. She is undergoing chemotherapy treatment.just completed 3rd dose on 5th jan 2014. She was advised to take SERTA 50 Tablet one no daily after Lunch.She took it once andexperienced toomuch weakness..nausea..continuing for 2 days..is it ok to stop taking the medicineor should she continue? Any alternate medicine? Request guidance

doctor1 MD

What are the side effect of serta 50mg in the long run. After taking it for 10 days. I am feeling better. Now i get only one irrational thought like i can have sex with my son or i can have sex with my mother..Before these kind of thoughts used to disturb me throughout the day. but now it is reduced to once or twice in a day. So wanted to know if i can stop it.

Recent questions on  Magnetic resonance imaging

doctor1 MD

Hello, My father is diagnosed on the basis of an MRI with the following: 1. Grade 1 retrolisthesis at L2-3 level. 2. Vertebral endplate irregularity with signal alterations at L2-3 - mostly represents degenerative spondylitis 3. Broad based herniations at L3-4 and L4-5 with mild impression on thecal sac and bilateral adjacent nerve roots. We were told that this could lead to some severe problems with bowel and bladder movement. Is it possible to find out when and how this could occur? What will be the symtoms for bladder and bowel problems? Please advice. Regards, Sundar

doctor1 MD

I have a problem that is not resolving. I have right eye ptososis, strabismus, the eye no longer moves to the left and lately constant weeping/tearing from the eye. In the cavernous sinus, I have greater ectasia on the right vs left carotid on MRI and a vascular blush on a cerebral angiogram, suggestive of inflammation, tumor or fistula. Currently, there is no identified aneurysm, no inflammation or infection in CSF or blood, no identified fistula, and no tumor on MRI. High dose steroids are not resolving the problem. What other things could be assessed/examined?

doctor1 MD

My son Sameer is suffering from foll.symptoms-1.Pulling/twitching sensation on right jaw.2.Headache.3.Vertigo on closing eyes.4.Acidity.We consulted neurologist.After MRI he was referred to ENT surgeon for choked sinuses.ENT surgeon called for CT scan which revealed that there is a small cyst each in maxillary and sphenoid sinuses.We have come to know that complications may arise on surgical treatment due to close proximity of imp.structures to the sphenoid.Is there alternative course of treatment? Kindly advise.

doctor1 MD

Hello Doctor, my son 8.5 yrs old suffering from breathing problem from last 7.5 yrs. He had undergone adenoids and tonsils operation 2 yrs back. Still he raises his head every now & then for gasping. He can not stand straight even for 0.5 minute , he needs to bend his neck in backward direction to reduce congection in his neck. He always complaint of having pain in the neck near throat. I have shown this to many doctors, MRI scanning of his brain , barium swallow tests is done, neurological test and sight tests are also done All tests and reports are normal. My son is living normal life even having this big health problem and he never complains about it. We have stopped showing this to the doctors since it was not getting diagnosed by anyone! But now a days frequency of his raising head for gasping has been drastically increased. He is in 3rd std. now. Though is bright student at school , he losses concentarion because of this health problem. Please help Regards, Kishor Sonawane 0000

doctor1 MD

I am trying to find out what the test is for Habba Syndrome. After reading about it I believe that it is what my husband suffers from.

doctor1 MD

can bonemarrow edema be treated,and how?

doctor1 MD

I think I saw poop come out of my vagina an hour ago ..is that possible, What should I don